# SDR UPS05443809

- Difficulty date: January 7, 2005
- Submitted: January 31, 2005
- Operation: Air carrier
- Aircraft: N675UP
- Make and model: Boeing 747123F
- Aircraft serial: 20390
- Aircraft time: 74,557 hours, 21,365 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1460 - 1480 S8R STRINGER END FOUND CRACKED.  STRINGER REPAIRED PER RS R53-41-35249 AND ENGINEERING FILE NUMBER 747-53-20215.
